MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT REVISION HIP; EXPRT REVISION HIP, DISTAL STEM, 14X210

ENCORE MEDICAL L.P. EXPRT REVISION HIP; EXPRT REVISION HIP, DISTAL STEM, 14X210
Model Number 495-14-210
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision surgery - exprt stem subsided.Pulled out exprt stem and put in a new one.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to subsided stem.The previous surgery and the surgery detailed in this event occurred 8 months and 2 weeks apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this compliant was a revision surgery due to subsided stem.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There were no findings during this evaluation that indicate the reported device was defective.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
EXPRT REVISION HIP
Common Device Name
EXPRT REVISION HIP, DISTAL STEM, 14X210
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11605192
Report Number1644408-2021-00235
Device Sequence Number3262985
Product Code KWZ
UDI-Device Identifier00190446153931
UDI-Public(01)00190446153931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model Number495-14-210
Device Catalogue Number495-14-210
Device Lot Number595U1011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-401, LOT 870B1160.; 495-00-065, LOT 539U1087.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR